Convexity-preserving Bernstein–Be´ zier quartic scheme

Hussain, Maria and Majid, Ahmad Abd and Hussain, Malik Zawwar (2014) Convexity-preserving Bernstein–Be´ zier quartic scheme. Egyptian Informatics Journal, 15 (2). pp. 89-95. ISSN 1110-8665

Download (1MB) | Preview


A C1 convex surface data interpolation scheme is presented to preserve the shape of scattered data arranged over a triangular grid. Bernstein–Be´ zier quartic function is used for interpolation. Lower bound of the boundary and inner Be´zier ordinates is determined to guarantee convexity of surface. The developed scheme is flexible and involves more relaxed constraints.

Item Type: Article
Subjects: Q Science > QA Mathematics > QA1-939 Mathematics
Divisions: Pusat Pengajian Sains Matematik (School of Mathematical Sciences) > Article
Depositing User: Mr Noorazilan Noordin
Date Deposited: 24 Jan 2018 06:55
Last Modified: 17 Aug 2018 03:04

Actions (login required)

View Item View Item